MAUDE Adverse Event Report: RESPIRONICS, INC. ALICE PDX PORTABLE SLEEP; VENTILATORY EFFORT RECORDER

RESPIRONICS, INC. ALICE PDX PORTABLE SLEEP; VENTILATORY EFFORT RECORDER
Model Number BR1043844
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information from the patient alleging burning of the plate, an issue with "the card," and the device not staying on as intended.This report is related to an alice pdx device.No death, serious harm or injury was reported.The device has not yet been returned to the manufacturer for evaluation.If any additional information is received, a follow-up report will be filed.

Brand Name
ALICE PDX PORTABLE SLEEP
Common Device Name
VENTILATORY EFFORT RECORDER
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23306596
Report Number2518422-2025-111047
Device Sequence Number5815134
Product Code MNR
UDI-Device Identifier00606959038820
UDI-Public(01)00606959038820
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K090484
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBR1043844
Device Catalogue NumberBR1043844
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown